# SDR FDEA201410263394

- Difficulty date: October 26, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53187
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 - 1705 LBL 5 - RBL 5 DECK PLATE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0311813 PART 1.  REPAIR CLASSIFIED AS MAJOR.
